# SDR DALA2023122610581

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 72,461 hours, 9,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 EMERGENCY FLOOR LIGHT AT 32JH INOP. CORRECTIVE ACTION: FOUND FLOOR EMERGENCY LIGHT AT SEATS 32HJ UNPLUGGED AT OUTBOARD CONNECTOR. RECONNECTED AND LIGHT OPS NOW NORMAL. (5493580)
